Alert archive / Texas / Red Flag Warnings in 2019
Red Flag Warning 9, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 9, 2019, 8:53 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 10, 2019, 11:00 AM CDT. It was in force for 11 hr. 56 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 9, 2019, 8:53 PM CDT (01:53 UTC)
- In effect from
- Apr 10, 2019, 11:00 AM CDT
- Expired
- Apr 10, 2019, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 11:18 AM CDT | HIGH SUST WINDS 40 | 11 Ssw Romero, TX | |
| Apr 10, 12:05 PM CDT | HIGH SUST WINDS 40 | 11 Wnw Bootleg, TX | |
| Apr 10, 12:38 PM CDT | HIGH SUST WINDS 40 | 6 Wsw Adrian, TX | |
| Apr 10, 1:05 PM CDT | NON-TSTM WND GST 58 | 11 Ssw Romero, TX | |
| Apr 10, 1:33 PM CDT | HIGH SUST WINDS 41 | 7 Sse Amarillo, TX | |
| Apr 10, 1:38 PM CDT | HIGH SUST WINDS 41 | 15 Nnw Amarillo, TX | |
| Apr 10, 1:43 PM CDT | HIGH SUST WINDS 42 | Goodnight, TX | |
| Apr 10, 1:47 PM CDT | HIGH SUST WINDS 41 | 1 Ssw Panhandle, TX | |
| Apr 10, 1:55 PM CDT | HIGH SUST WINDS 46 | 3 W Dumas, TX | |
| Apr 10, 2:00 PM CDT | HIGH SUST WINDS 41 | 1 Wsw Boys Ranch, TX | |
| Apr 10, 2:04 PM CDT | HIGH SUST WINDS 40 | 1 Wnw Fritch, TX | |
| Apr 10, 2:12 PM CDT | HIGH SUST WINDS 43 | 6 Ene Amarillo, TX | |
| Apr 10, 2:14 PM CDT | HIGH SUST WINDS 40 | 2 Nw Lake Mcclellan, TX | |
| Apr 10, 2:16 PM CDT | HIGH SUST WINDS 40 | 4 E Palo Duro (Ja), TX | |
| Apr 10, 2:37 PM CDT | HIGH SUST WINDS 40 | 1 Nnw Stinnett, TX | |
| Apr 10, 2:50 PM CDT | HIGH SUST WINDS 40 | 3 Nnw Palo Duro Canyon, TX | |
| Apr 10, 2:58 PM CDT | HIGH SUST WINDS 40 | 3 Nne Umbarger, TX | |
| Apr 10, 3:04 PM CDT | NON-TSTM WND GST 60 | 11 Ssw Romero, TX | |
| Apr 10, 3:10 PM CDT | NON-TSTM WND GST 59 | 2 Wsw Clarendon, TX | |
| Apr 10, 3:19 PM CDT | NON-TSTM WND GST 60 | 3 Sw Dalhart, TX | |
| Apr 10, 3:33 PM CDT | NON-TSTM WND DMG | 3 Wnw Lelia Lake, TX | HIGH WINDS FLIPPED A TRUCK WITH CAMPER. |
| Apr 10, 3:35 PM CDT | NON-TSTM WND GST 60 | 3 W Dumas, TX | |
| Apr 10, 3:36 PM CDT | NON-TSTM WND GST 64 | 11 Wnw Bootleg, TX | |
| Apr 10, 3:45 PM CDT | HIGH SUST WINDS 40 | 2 E Goodwell, OK | |
| Apr 10, 3:55 PM CDT | NON-TSTM WND GST 60 | 5 Ene Hereford, TX | |
| Apr 10, 4:05 PM CDT | HIGH SUST WINDS 40 | 5 Se Kenton, OK | |
| Apr 10, 4:05 PM CDT | NON-TSTM WND GST 59 | 2 Wnw Hereford, TX | |
| Apr 10, 4:07 PM CDT | NON-TSTM WND GST 60 | 6 Ene Amarillo, TX | |
| Apr 10, 4:15 PM CDT | HIGH SUST WINDS 41 | 3 Sse Boise City, OK | |
| Apr 10, 4:19 PM CDT | NON-TSTM WND GST 62 | 3 Sw Dalhart, TX | |
| Apr 10, 4:22 PM CDT | NON-TSTM WND GST 62 | 6 Wsw Adrian, TX | |
| Apr 10, 4:25 PM CDT | HIGH SUST WINDS 42 | 1 W Hooker, OK | |
| Apr 10, 4:33 PM CDT | NON-TSTM WND GST 62 | 2 W Guymon, OK | |
| Apr 10, 4:35 PM CDT | NON-TSTM WND GST 59 | 5 Nnw Pampa, TX | |
| Apr 10, 4:44 PM CDT | NON-TSTM WND GST 59 | 6 E Canadian, TX | |
| Apr 10, 4:44 PM CDT | NON-TSTM WND GST 63 | 12 Sw Claude, TX | |
| Apr 10, 4:50 PM CDT | NON-TSTM WND GST 61 | 1 Ene Mclean, TX | |
| Apr 10, 4:51 PM CDT | NON-TSTM WND GST 65 | 1 Nw Palo Duro Reservoi, TX | |
| Apr 10, 4:55 PM CDT | NON-TSTM WND DMG | 2 Nw Amarillo, TX | POWER LINES DOWN. |
| Apr 10, 4:55 PM CDT | NON-TSTM WND DMG | 2 Sw Amarillo, TX | POWER LINES DOWN. |
| Apr 10, 4:59 PM CDT | NON-TSTM WND GST 60 | 3 Nne Umbarger, TX | |
| Apr 10, 5:07 PM CDT | NON-TSTM WND GST 58 | 3 W Dozier, TX | |
| Apr 10, 5:13 PM CDT | NON-TSTM WND GST 64 | 1 Nnw Stinnett, TX | |
| Apr 10, 5:14 PM CDT | NON-TSTM WND GST 64 | 15 Nnw Amarillo, TX | |
| Apr 10, 5:15 PM CDT | NON-TSTM WND GST 60 | 26 Nw Miami, TX | |
| Apr 10, 5:18 PM CDT | NON-TSTM WND DMG | 6 Wsw Amarillo, TX | POWER LINE DOWN. |
| Apr 10, 5:27 PM CDT | NON-TSTM WND GST 59 | 1 Wsw Boys Ranch, TX | |
| Apr 10, 5:29 PM CDT | NON-TSTM WND GST 63 | 6 Ene Amarillo, TX | |
| Apr 10, 5:30 PM CDT | NON-TSTM WND GST 61 | 3 W Dozier, TX | |
| Apr 10, 5:32 PM CDT | NON-TSTM WND DMG | 5 E Amarillo, TX | SEMI-TRAILER OVERTURNED AT SOUTHEAST 3RD AND LAKESIDE. |
| Apr 10, 5:35 PM CDT | NON-TSTM WND GST 60 | 3 Ene Perryton, TX | |
| Apr 10, 5:41 PM CDT | NON-TSTM WND GST 67 | 2 Nw Lake Mcclellan, TX | |
| Apr 10, 5:45 PM CDT | NON-TSTM WND GST 58 | 1 Ssw Panhandle, TX | |
| Apr 10, 5:47 PM CDT | NON-TSTM WND GST 60 | 2 N Borger, TX | |
| Apr 10, 5:49 PM CDT | NON-TSTM WND GST 62 | 4 E Palo Duro (Ja), TX | |
| Apr 10, 6:16 PM CDT | NON-TSTM WND GST 65 | 1 Wnw Fritch, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3943 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
253 WWUS84 KAMA 100153 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 853 PM CDT Tue Apr 9 2019 TXZ001-006-011-016-101200- /O.CAN.KAMA.FW.W.0008.000000T0000Z-190410T0300Z/ /O.UPG.KAMA.FW.A.0007.190410T1600Z-190411T0300Z/ /O.NEW.KAMA.FW.W.0009.190410T1600Z-190411T0300Z/ Dallam-Hartley-Oldham-Deaf Smith- 853 PM CDT Tue Apr 9 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... ...RED FLAG WARNING FOR TUESDAY IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FOR THE FAR WESTERN TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 10 PM CDT Wednesday. The Red Flag Warning for Tuesday has been cancelled. The Fire Weather Watch is no longer in effect. * Affected Area...In Texas...Dallam...Hartley...Oldham and Deaf Smith. * 20 Foot Winds...Southwest 35 to 45 mph with gusts up to 70 mph. * Relative Humidity...As low as 10 percent. * Red Flag Threat Index...5 to 7. * Timing...Late Wednesday morning through Wednesday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ OKZ001>003-TXZ002>005-007>010-012>015-017>020-317-101200- /O.UPG.KAMA.FW.A.0007.190410T1600Z-190411T0300Z/ /O.NEW.KAMA.FW.W.0009.190410T1600Z-190411T0300Z/ Cimarron-Texas-Beaver-Sherman-Hansford-Ochiltree-Lipscomb-Moore- Hutchinson-Roberts-Hemphill-Potter-Carson-Gray-Wheeler-Randall- Armstrong-Donley-Collingsworth-Palo Duro Canyon- 853 PM CDT Tue Apr 9 2019 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 10 PM CDT Wednesday. The Fire Weather Watch is no longer in effect. * Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In Texas...Sherman...Hansford...Ochiltree...Lipscomb...Moore... Hutchinson...Roberts...Hemphill...Potter...Carson...Gray... Wheeler...Randall...Armstrong...Donley...Collingsworth and Palo Duro Canyon. * 20 Foot Winds...Southwest 30 to 40 mph with gusts up to 65 mph. * Relative Humidity...As low as 10 percent. * Red Flag Threat Index...5 to 8. * Timing...Late Wednesday morning through Wednesday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
2 follow-up statements
778 WWUS84 KAMA 100835 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 335 AM CDT Wed Apr 10 2019 OKZ001>003-TXZ001>020-317-102200- /O.CON.KAMA.FW.W.0009.190410T1600Z-190411T0300Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 335 AM CDT Wed Apr 10 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... * Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... Armstrong...Donley...Collingsworth and Palo Duro Canyon. * 20 Foot Winds...Southwest to west 35 to 45 mph with gusts up to 70 mph. Wind shifting to the northwest behind a cold front between mid to late evening and midnight tonight. * Relative Humidity...As low as 9 percent. * Red Flag Threat Index...5 to 7. * Timing...Late this morning through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ Schneider For more information from the National Weather Service visit... www.weather.gov/ama
744 WWUS84 KAMA 102036 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 336 PM CDT Wed Apr 10 2019 OKZ001>003-TXZ001>020-317-110300- /O.CON.KAMA.FW.W.0009.000000T0000Z-190411T0300Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 336 PM CDT Wed Apr 10 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... * Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... Armstrong...Donley...Collingsworth and Palo Duro Canyon. * 20 Foot Winds...Southwest 35 to 45 mph with gusts up to 70 mph. * Relative Humidity...As low as 5 percent. * Red Flag Threat Index...6 to 9. * Timing...Through 10 pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 9, 6:16 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 9, 6:16 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
616 PM CDT Tue Apr 9 2019
.AVIATION...
For the 00z TAFs...
Good flying weather continues through tonight before high winds
begin Wednesday morning. No clouds other than cirrus expected.
Light to moderate south to southwest surface winds expected
overnight as surface low pressure trof migrates eastward across
the Panhandles. Powerful low pressure system will intensify
during the day on Wednesday as it moves through the eastern half
of Colorado. Associated Pacific cold front will move eastward
across the forecast area during mainly the afternoon hours.
Tightening gradients at all levels will lead to strong southwest
winds through a deep layer of the atmosphere. Southwest surface
winds expected to commence gusting at or above 35 kt around 15z to
16z. As surface low deepens and mixing to a greater height
occurs, southwest surface gusts of 50 to 60 kt expected by 19z or
20z. Apart from any visibility reductions in blowing dust, VFR
conditions expected next 24 hours.
Cockrell
&&
.PREV DISCUSSION... /Issued 421 PM CDT Tue Apr 9 2019/
SHORT TERM...
Southwest winds are expected to increase into the 35 to 45 mph range
by afternoon across much of the Panhandles as a surface low
strengthens in southeast Colorado. As the low moves to the east, a
cold front will surge southward and winds will be just as strong if
not stronger behind it. Therefore, will continue with the High Wind
Watch for all of the area for much of Wednesday into Thursday. The
winds may stay up around 40 mph with higher gusts into Thursday
afternoon across the northeast CWA and we are not sure if they will
stay this strong across the rest of the area, but any slight shift
in the track of the low and the rest of the area could have stronger
winds longer as well.
Some light rain showers and snow showers will be possible across the
northern CWA behind the cold front Wednesday night, but any
precipitation looks to be light at this time.
Highs on Thursday will be some 10 to 15 degrees below normal.
LG
LONG TERM...
The main item of interest in the extended forecast is the potential
winter precipitation on Saturday across portions of the Panhandles.
The last ~24 hours of raw model guidance has been in remarkable
agreement with the track, speed and strength of a 500mb trough as
it digs south and then east across the Southern Plains as an open
wave, possibly becoming a closed low as it crosses the southern
Rocky Mountains. This would result in the formation of a 700mb low
somewhere in east central NM or West Texas, near the southern
Panhandles while a surface low develops near the Big Bend region
of TX. This would tap into the remnant Canadian airmass across the
central plains while isentropic lift and upslope flow develops
ahead of the low across the Panhandles Saturday morning. Moreover,
retained likely pops for precip on Saturday. Precip type is
currently looking like rain initially Friday evening, switching to
snow across portions of the area Saturday morning, then back to
rain Saturday afternoon. There is currently good overlap of lift
and saturation within the DGZ across most of the area Saturday
morning possibly into Saturday evening. The main question will be
with the thermal profile below 850mb which will mostly depend on
how strong and how far north the 700mb low verifies. Most guidance
suggest surface wet bulb temperatures hover right around 0
degrees C while CAA brings 850mb temperatures down just below 0
deg C Saturday on the north/northwest side of the sfc low. This
would likely support accumulating snowfall for some of the
Panhandles , especially in any areas of deformation where the
heavier precip will setup. Also, there are some hints of CSI based
on weakly negative saturated EPV Saturday morning, which also
suggest some pockets of heavier precip.
Of course, all of this doesn't matter if the system changes
course, speed or strength. Even though there is good model
agreement now (although the Canadian has changed its tune to
warmer and drier), the upper wave won't be sampled well until
Thursday. It has happened many times before where models are in
agreement this far out, but as soon as sampling occurs it start to
become more apparent that the system may shift south/north, be
weaker or slower, and even subtle changes can have a large impacts
on snow forecasts. The main idea right now is to stay informed by
trusted weather leaders, and try to avoid getting caught up in
hype surrounding any deterministic snowfall forecast you may see
on social media at this stage in the game.
Ward
FIRE WEATHER...
Critical fire weather conditions will be possible across all of the
Panhandles on Wednesday. Therefore, will keep the fire weather watch
going for Wednesday. Southwest winds at 35 to 45 mph with gusts
close to 70 mph and low relative humidity values below 15 percent
will cause the critical fire weather conditions. The critical fire
weather conditions will slowly wane during the evening on Wednesday
behind a cold front as relative humidity values increase. Winds are
expected to remain strong on Thursday, but relative humidity values
should remain above 20 percent.
LG
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 56 79 34 54 30 / 0 5 5 5 0
Beaver OK 56 86 32 50 26 / 0 5 20 5 0
Boise City OK 50 72 25 49 23 / 0 5 40 5 5
Borger TX 56 83 34 56 30 / 0 5 5 5 0
Boys Ranch TX 54 79 33 55 30 / 0 5 5 5 0
Canyon TX 54 79 34 55 30 / 0 5 5 5 0
Clarendon TX 57 87 37 58 32 / 0 5 5 5 0
Dalhart TX 50 73 27 52 24 / 0 5 20 5 5
Guymon OK 54 80 29 51 26 / 0 5 30 5 0
Hereford TX 54 77 34 56 30 / 0 5 5 5 5
Lipscomb TX 58 87 34 53 31 / 0 5 10 5 0
Pampa TX 57 83 34 54 29 / 0 5 5 5 0
Shamrock TX 55 89 37 58 32 / 0 0 5 5 0
Wellington TX 56 91 39 61 33 / 0 0 5 5 0
&&
.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from Wednesday morning through Wednesday
evening for the following zones: Armstrong...Carson...
Collingsworth...Dallam...Deaf Smith...Donley...Gray...
Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
Randall...Roberts...Sherman...Wheeler.
High Wind Watch from Wednesday morning through Thursday evening
for the following zones: Armstrong...Carson...
Collingsworth...Dallam...Deaf Smith...Donley...Gray...
Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
Randall...Roberts...Sherman...Wheeler.
Red Flag Warning until 10 PM CDT this evening for the following
zones: Dallam...Deaf Smith...Hartley...Oldham.
OK...Fire Weather Watch from Wednesday morning through Wednesday
evening for the following zones: Beaver...Cimarron...Texas.
High Wind Watch from Wednesday morning through Thursday evening
for the following zones: Beaver...Cimarron...Texas.
&&
03/77Hazardous weather outlook, Apr 9, 3:24 PM CDT, 5 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 324 PM CDT Tue Apr 9 2019 OKZ001>003-TXZ001>020-317-100830- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 324 PM CDT Tue Apr 9 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Critical fire weather conditions are expected this afternoon through early this evening across the far western Texas Panhandle with elevated fire weather conditions expected across the western Oklahoma and the west central Texas Panhandles. The combination of south to southwest winds 15 to 25 mph with gusts near 25 to 30 mph along with relative humidity values of 10 to 15 percent and receptive fuels will result in the increased fire danger this afternoon through this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong westerly to southwesterly winds are expected Wednesday becoming northwesterly Wednesday night and remaining strong through Thursday. A High Wind Watch remains in effect through Thursday across all of the Panhandles. Critical fire weather conditions are likely to develop Wednesday across the Texas and Oklahoma Panhandles due to strong southwesterly winds, low relative humidity values, and dry receptive fuels. A Fire Weather Watch remains in effect. Areas of blowing dust are possible across a majority of the western and central Texas Panhandle Wednesday. Any blowing dust will reduce visibilities at times. Some snowfall is possible across portions of the Panhandles on Saturday. It is still too early to say how much snow might occur or exactly where it might occur. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for elevated to critical fire weather conditions today and critical fire weather conditions on Wednesday.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:29 AM CDT | High Wind Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 19 hr |
Nearby
Red Flag Warnings in Texas, 2019Red Flag Warnings in Oklahoma, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.